A functional central limit theorem for random solutions of the Burgers equation

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)698-699
JournalTheory of Probability and its Applications
Volume44
Issue number3
StatePublished - 1999

Cite this

A functional central limit theorem for random solutions of the Burgers equation. / Bakhtin, Yury.

In: Theory of Probability and its Applications, Vol. 44, No. 3, 1999, p. 698-699.

Research output: Contribution to journalArticle

@article{883805f2aadd4fd1a010cec1fb15a11e,
title = "A functional central limit theorem for random solutions of the Burgers equation",
author = "Yury Bakhtin",
year = "1999",
language = "English (US)",
volume = "44",
pages = "698--699",
journal = "Theory of Probability and its Applications",
issn = "0040-585X",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - A functional central limit theorem for random solutions of the Burgers equation

AU - Bakhtin, Yury

PY - 1999

Y1 - 1999

M3 - Article

VL - 44

SP - 698

EP - 699

JO - Theory of Probability and its Applications

JF - Theory of Probability and its Applications

SN - 0040-585X

IS - 3

ER -